# SDR SWAA2013070317887

- Difficulty date: June 12, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PANEL BETWEEN NR 5 & 6 SPOILER, LOWER TRANSVERSE WEB CRACKED AT OTBD END.  R&R WEB IAW SRM.
